# SDR 9JLA2020051121410

- Difficulty date: May 8, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N525RL
- Make and model: Cessna 525A
- Aircraft serial: 0494
- Aircraft time: 792 hours, 597 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, P
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW REPORTED A BURNING SMELL AFTER TAKEOFF ROTATION FROM KCOS. THE SMELL DISSIPATED WHEN WHEN POWER REDUCTIONS WERE MADE TO ENGINES. THE FLIGHT CREW ELECTED TO RETURN BACK TO THE AIRPORT AND LAND AS A PRECAUTION. NO EMERGENCY WAS DECLARED. THE LANDING WAS UNEVENTFUL. THE MAINTENANCE TEAM INVESTIGATED AND FOUND NO DISCREPANCY THAT WOULD HAVE CAUSED THE BURNING ODOR. A BIRD STRIKE INSPECTION WAS COMPLETED ON BOTH ENGINES WITH NO DEFECTS FOUND. HIGH ENGINE POWER RUNS WERE COMPLETED WITH NO DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
